# SDR SWAA2023090587224

- Difficulty date: August 8, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA; STA. 380-400 LBL 12; INTERCOSTAL CRACKED.<[01] REMOVED AND REPLACED INTERCOSTAL TOP L ANGLE (P/N 143A5410U174) AT STA 380 TO 400 LBL 12 IAW SRM 51-40-02.
